Affordable Access

Publisher Website

On quantum deformation of the Schwarzschild solution

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
429
Issue
1
Identifiers
DOI: 10.1016/s0550-3213(94)80045-6
Keywords
  • Cosmology
  • Astrophysics And Gravitation
Disciplines
  • Physics

Abstract

Abstract We consider the deformation of the Schwarzschild solution in general relativity due to spherically symmetric quantum fluctuations of the metric and the matter fields. In this case, the 4D theory of gravity with Einstein action reduces to the effective two-dimensional dilation gravity. We have found that the Schwarzschild singularity at r = 0 is shifted to the finite radius r min ∼ r Pl , where the scalar curvature is finite, so that the space-time looks regular and consists of two asymptotically flat sheets glued at the hypersurface of constant radius.

There are no comments yet on this publication. Be the first to share your thoughts.